# SDR QXEA2025122300370

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 5,849 hours, 4,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 17087509001
- Condition: Missing
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2099. RAMP REPORTS BRASS MEDAL PIECE FOUND ON GROUND BELOW FORWARD CARGO PIT. REMOVED FROM SERVICE. PERFORMED INSPECTION OF FWD CARGO DOOR AND SURROUNDING AREA.  NO DEFECTS..  BROKEN PIECE DETERMINED TO BE PLATE FROM LAV WASTE SVC PANEL 152AR.  PLACED ON DMI. CLEARED ON 12/23 BY REPLACING METAL PLATE ON WASTE SVC PANEL REF E-175 SRM PART 51-43-04-00-01. RETURNED TO SERVICE.
